Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 412714

  • Page / 16509

Export

Selection :

  • and

(ψ,α,β)-weak contractions in partially ordered metric spacesCHOUDHURY, Binayak S; KUNDU, Amaresh.Applied mathematics letters. 2012, Vol 25, Num 1, pp 6-10, issn 0893-9659, 5 p.Article

On Dresher's inequalities for width-integralsZHAO, Chang-Jian.Applied mathematics letters. 2012, Vol 25, Num 2, pp 190-194, issn 0893-9659, 5 p.Article

A TORELLI THEOREM FOR MODULI SPACES OF PRINCIPAL BUNDLES OVER A CURVEBISWAS, Indranil; HOFFMANN, Norbert.Annales de l'Institut Fourier. 2012, Vol 62, Num 1, pp 87-106, issn 0373-0956, 20 p.Article

Quantum isometries and group dual subgroupsBANICA, Teodor; BHOWMICK, Jyotishman; DE COMMER, Kenny et al.Annales mathématiques Blaise Pascal. 2012, Vol 19, Num 1, pp 1-27, issn 1259-1734, 27 p.Article

Boundedness of solutions to the Schrodinger equation under Neumann boundary conditionsCIANCHI, Andrea; MAZ'YA, Vladimir.Journal de mathématiques pures et appliquées. 2012, Vol 98, Num 6, pp 654-688, issn 0021-7824, 35 p.Article

MEAN-PERIODICITY AND ZETA FUNCTIONSFESENKO, Ivan; RICOTTA, Guillaume; SUZUKI, Masatoshi et al.Annales de l'Institut Fourier. 2012, Vol 62, Num 5, pp 1819-1887, issn 0373-0956, 69 p.Article

Rankin-Cohen brackets and representations of conformal Lie groupsPEVZNER, Michael.Annales mathématiques Blaise Pascal. 2012, Vol 19, Num 2, pp 455-484, issn 1259-1734, 30 p.Article

Rolling manifolds on space formsCHITOUR, Yacine; KOKKONEN, Petri.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 2012, Vol 29, Num 6, pp 927-954, issn 0294-1449, 28 p.Article

SATURATION FOR CLASSES OF MORPHIS MSBRODOLONI, E; STRAMACCIA, L.Cahiers de topologie et géométrie différentielle catégoriques. 2012, Vol 53, Num 4, pp 307-315, issn 1245-530X, 9 p.Article

Fault detection and a differential fault analysis countermeasure for the Montgomery power ladder in elliptic curve cryptographyVASYLTSOV, Ihor; SALDAMLI, Gokay.Mathematical and computer modelling. 2012, Vol 55, Num 1-2, pp 256-267, issn 0895-7177, 12 p.Article

Deformation quantization modules = Modules de déformation quantificationKashiwara, Masaki; Schapira, Pierre.Astérisque. 2012, Vol 345, issn 0303-1179, isbn 978-2-85629-345-4, 1Vol, xi-147 p, isbn 978-2-85629-345-4Book

A New Frequency-Uniform Coercive Boundary Integral Equation for Acoustic ScatteringSPENCE, Euan A; CHANDLER-WILDE, Simon N; GRAHAM, Ivan G et al.Communications on pure and applied mathematics. 2011, Vol 64, Num 10, pp 1384-1415, issn 0010-3640, 32 p.Article

A generalization of the Fujisawa-Kuh global inversion theoremRADULESCU, Marius; RADULESCU, Sorin; CABRAL BALREIRA, E et al.Journal of mathematical analysis and applications. 2011, Vol 382, Num 2, pp 559-564, issn 0022-247X, 6 p.Article

A note on tvs-cone metric fixed point theoryRADENOVIC, Stojan; SIMIC, Suzana; CAKIC, Nenad et al.Mathematical and computer modelling. 2011, Vol 54, Num 9-10, pp 2418-2422, issn 0895-7177, 5 p.Article

A sum operator equation and applications to nonlinear elastic beam equations and Lane―Emden―Fowler equationsCHENGBO ZHAI; ANDERSON, Douglas R.Journal of mathematical analysis and applications. 2011, Vol 375, Num 2, pp 388-400, issn 0022-247X, 13 p.Article

AREA EXTREMAL PROBLEMS FOR NON-VANISHING FUNCTIONSSHEIL-SMALL, T.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 9, pp 3231-3245, issn 0002-9939, 15 p.Article

Applications of differential subordination to certain subclasses of p-valent meromorphic functions involving a certain operatorMOSTAFA, A. O.Mathematical and computer modelling. 2011, Vol 54, Num 5-6, pp 1486-1498, issn 0895-7177, 13 p.Article

Approximating fixed points of asymptotically nonexpansive mappings in Banach spaces by metric projectionsDEHGHAN, Hossein.Applied mathematics letters. 2011, Vol 24, Num 9, pp 1584-1587, issn 0893-9659, 4 p.Article

Balanced 2p-variable rotation symmetric Boolean functions with maximum algebraic immunitySHAOJING FU; CHAO LI; MATSUURA, Kanta et al.Applied mathematics letters. 2011, Vol 24, Num 12, pp 2093-2096, issn 0893-9659, 4 p.Article

CONGRUENCES VIA MODULAR FORMSOSBURN, Robert; SAHU, Brundaban.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 7, pp 2375-2381, issn 0002-9939, 7 p.Article

Coarse version of the Banach―Stone theoremGORAK, Rafał.Journal of mathematical analysis and applications. 2011, Vol 377, Num 1, pp 406-413, issn 0022-247X, 8 p.Article

Collinear unequal crack series in magnetoelectroelastic materials: Anti-plane caseLI, Yong-Dong; KANG YONG LEE; PAN, Jing-Wen et al.Zeitschrift für angewandte Mathematik und Mechanik. 2011, Vol 91, Num 9, pp 743-752, issn 0044-2267, 10 p.Article

Complementation and decompositions in some weakly Lindelöf Banach spacesKOSZMIDER, Piotr; ZIELINSKI, Przemysław.Journal of mathematical analysis and applications. 2011, Vol 376, Num 1, pp 329-341, issn 0022-247X, 13 p.Article

Convenient analytic recurrence algorithms for the Adomian polynomialsDUAN, Jun-Sheng.Applied mathematics and computation. 2011, Vol 217, Num 13, pp 6337-6348, issn 0096-3003, 12 p.Article

Crossings, Motzkin paths and momentsJOSUAT-VERGES, Matthieu; RUBEY, Martin.Discrete mathematics. 2011, Vol 311, Num 18-19, pp 2064-2078, issn 0012-365X, 15 p.Article

  • Page / 16509